Doctor insights on:
How Can I Reduce My Withdrawal Symptoms When I Stop Taking Hydrocodone
Hydrocodone or dihydrocodeinone is a semi-synthetic opioid derived from two naturally occurring opiates: Codeine or thebaine. It is an orally active narcotic analgesic and antitussive. It is available in tablet, capsule, and syrup form. It is used to treat moderate to severe pain or as an antitussive to treat cough. Hydrocodone affects pain by ...Read more
Hydrocodone: It differs for different people. Some folks are genetically more susceptible to get opioid addiction than others and it may only take 2-3 weeks for someone whereas in others it may take a few months. If you are having troubles weaning yourself of it, please seek help. ...Read moreSee 1 more doctor answer
Possibly: but not likely. After only 2 weeks you should not have any difficulty. ...Read more
What is the best way to wean off of 10mg of hydrocodone a day? I have been on it for about 10 months and do not want to have any withdrawal symptoms
Take fewer per day: You can wean yourself by taking fewer pills per day and see the effect. Talk to your doctor who prescribes these meds. Most doctors would like to see their patients get off these meds... There are alternatives to opioids for pain control. Good luck. ...Read moreSee 1 more doctor answer
How to ease withdrawal symptoms from Benzo's, Hydrocodone, Tramadol. I was stupid for 2 weeks & I learnt my lesson. Withdrawals are awful help please?
Please do this: under direct medical supervision. Doing it based just on info from on-line doctors isn't safe. Take care. ...Read more
I have been taking 5mg norco (hydrocodone and acetaminophen) for pain for the past month. Still in pain but what is the to help with withdrawal symptoms when pain subsides?
Need to taper: off as the pain decreases.Get a more detailed answer ›
Today finished 7.5/325 hydrocodone every four hours on RX from doctor for 18 days for shoulder pain. Withdrawal symptoms? Any recs to minimize them?
What are some tried and true ways to get off of norco (hydrocodone and acetaminophen) and how long will the withdrawal symptoms last?
Withdrawl: The best way to get off narcotics short term is to taper or reduce dose slowly over days. The larger the dose and the longer the time taking it will make withdrawal a more difficult task. You may require professional help and treatment of side effects through the weaning process. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Could i have withdrawal symptoms when i stop taking benadryl
- How to stop taking hydrocodone?
- Im going to stop taking my bc pills when can i expect to stop bleeding
- Ask a doctor a question free online
- Stopping bromocriptine
- When can i stop burping my baby
- Are there foods i can stop eating to reduce my gynecomastia?
- Can i stop taking lisinopril?
- Talk to a anesthesiologist online for free